# SDR GTIA020769

- Difficulty date: July 2, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Case
- Part number: 624372
- Part serial: MX425471
- Condition: Split
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 1863 - LGA - RIGHT HYDRAULIC PRESSURE LOW AND RUDDER CONTROL MANUAL LIGHTS ILLUMINATED IN FLIGHT.  RIGHT HYD PRESS '0' RIGHT HYD QUANTITY 2 QUARTS LANDING MANUAL EXTENSION USD.  PROBLEM OCCURRED AT FL240 WITH ENGINE PUMPS ON LOW XFER AUX PUMP OFF.  FOUND RIGHT AUX HYD PUMP CASE SPLIT APART.  REMOVED AND REPLACED SAME PER MM 29-10-06.  REMOVED AND REPLACED RIGHT SYSTEM RETURN FILTERS PER MM 29-10-14.  SERVICED RIGHT HYD SYSTEM PER MM 12-13-02.  OPS AND LEAK CHECK GOOD.  (M)
